# SDR SWAA2022032146794

- Difficulty date: September 22, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 21,828 hours, 9,517 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FUEL PANEL 532RB RING HAS AREAS OF PITTING. / NEW PART RECEIVED FROM STOCK. NEW PANEL RING FOR FUEL ACCESS PANEL 532RB REFERENCE FOR INSTALL ON CARD SA-M 565S ACCOMPLISHMENT. 81149U 9-24-19
